Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2017, Vol. 26 Issue (7): 070201    DOI: 10.1088/1674-1056/26/7/070201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Multiple exp-function method for soliton solutions ofnonlinear evolution equations
Yakup Yıldırım, Emrullah Yašar
Department of Mathematics, Faculty of Arts and Sciences, Uludag University, 16059, Bursa, Turkey

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: